# SDR 2007UALA00036

- Difficulty date: January 4, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 22,414 hours, 8,679 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LOST GENERATOR BUSS 2 & FAC 2 ON CLIMBOUT.  REPLACED GENERATOR CONTROL UNIT-2.  RAN ENGINE AND CYCLED POWER, ALL CHECKS GOOD
